RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 5(251), Pages 161–162 (Mi umn2222)  

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On theorems of A. I. Mal'tsev concerning matrix representations of algebras

K. I. Beidar


Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:5, 127–128

Bibliographic databases:

MSC: 16G30, 16S15, 16S50, 16D25, 16L30, 16P20
Received: 08.04.1985

Citation: K. I. Beidar, “On theorems of A. I. Mal'tsev concerning matrix representations of algebras”, Uspekhi Mat. Nauk, 41:5(251) (1986), 161–162; Russian Math. Surveys, 41:5 (1986), 127–128

Citation in format AMSBIB
\Bibitem{Bei86}
\by K.~I.~Beidar
\paper On~theorems of A.\,I.~Mal'tsev concerning matrix representations of algebras
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 5(251)
\pages 161--162
\mathnet{http://mi.mathnet.ru/umn2222}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878332}
\zmath{https://zbmath.org/?q=an:0629.16014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..127B}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 5
\pages 127--128
\crossref{https://doi.org/10.1070/RM1986v041n05ABEH003428}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J565900008}


Linking options:
  • http://mi.mathnet.ru/eng/umn2222
  • http://mi.mathnet.ru/eng/umn/v41/i5/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Zaicev, “Locally representable varieties of Lie algebras”, Math. USSR-Sb., 67:1 (1990), 249–259  mathnet  crossref  mathscinet  zmath  isi
    2. A. V. Grishin, “On finitely based systems of generalized polynomials”, Math. USSR-Izv., 37:2 (1991), 243–272  mathnet  crossref  mathscinet  zmath  adsnasa
    3. A. R. Kemer, “Identities of finitely generated algebras over an infinite field”, Math. USSR-Izv., 37:1 (1991), 69–96  mathnet  crossref  mathscinet  zmath  adsnasa
    4. M. V. Zaicev, “Special Lie algebras”, Russian Math. Surveys, 48:6 (1993), 111–152  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. K. A. Zubrilin, “O klasse nilpotentnosti prepyatstviya dlya predstavimosti algebr, udovletvoryayuschikh tozhdestvam Kapelli”, Fundament. i prikl. matem., 1:2 (1995), 409–430  mathnet  mathscinet  zmath
    6. A. Ya. Belov, “The local finite basis property and local representability of varieties of associative rings”, Izv. Math., 74:1 (2010), 1–126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. Sviridova I., “Finitely Generated Algebras with Involution and their Identities”, J. Algebra, 383 (2013), 144–167  crossref  isi
    8. KanelBelov A., Karasik Y., Rowen L., “Computational Aspects of Polynomial Identities: Vol 1, Kemer'S Theorems, 2Nd Edition”, Computational Aspects of Polynomial Identities: Vol 1, Kemer'S Theorems, 2Nd Edition, Monographs and Research Notes in Mathematics, 16, Crc Press-Taylor & Francis Group, 2016, 1–407  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:142
    Full text:67
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019